MAUDE Adverse Event Report: CAREFUSION MAXGUARD MINIBORE TRI-FUSE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION MAXGUARD MINIBORE TRI-FUSE EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number ME1021
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 05/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 10 ml bd syringe, lot 8340706, exp 2021-11-30.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that in the nicu, the rn noted blood in the bed and blood backing up in the tubing.The medication line was clamped, and the leakage was found to be at the "clc" connection to the medication line, and also where the medication line attached to the y-site.The tubing was changed.This was reported as an "unsafe condition (non event)".
 
Additional Manufacturer Narrative
The customer¿s report of leaks was confirmed.Inspection noted a crack along the side of model me1021's female luer.During functional testing, liquid leaked from the crack.No other leaks were observed.Further inspection noted a crack in the female luer of model me1021.No other obvious damages or any issues were observed on the rest of the received sample's components.Each of the 2000e's ends were observed to be within iso specification when measured the cause of the leak was due to a cracked female luer.The root cause of the crack was not identified.
 
Event or Problem Description
It was reported that in the nicu, the rn noted blood in the bed and blood backing up in the tubing.The medication line was clamped, and the leakage was found to be at the "clc" connection to the medication line, and also where the medication line attached to the y-site.The entire tubing set was changed.This was reported as an "unsafe condition (non event)".Although requested, there was no additional information provided.

Brand Name
MAXGUARD MINIBORE TRI-FUSE EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8791409
Report Number9616066-2019-01947
Device Sequence Number1977338
Product Code FPA
UDI-Device Identifier10885403235955
UDI-Public10885403235955
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME1021
Device Catalogue NumberME1021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2000E, PICC LINE ,THERAPY DATE (B)(6) 2019
Outcome Attributed to Adverse Event Congenital Anomaly;
Patient Age10 DA